American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53\\\-02) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 219 found      Go to page: 1 2 3 4 > >>

[1] Yakov Eliashberg. Recent advances in symplectic flexibility. Bull. Amer. Math. Soc. 52 (2015) 1-26.
Abstract, references, and article information   
View Article: PDF

[2] Simon Brendle. Two-point functions and their applications in geometry. Bull. Amer. Math. Soc. 51 (2014) 581-596.
Abstract, references, and article information   
View Article: PDF

[3] Daniel S. Freed and Michael J. Hopkins. Chern--Weil forms and abstract homotopy theory. Bull. Amer. Math. Soc. 50 (2013) 431-468.
Abstract, references, and article information   
View Article: PDF

[4] Álvaro Pelayo and San Vũ Ngọc. Symplectic theory of completely integrable Hamiltonian systems. Bull. Amer. Math. Soc. 48 (2011) 409-455. MR 2801777.
Abstract, references, and article information   
View Article: PDF

[5] William H. Meeks III and Joaquín Pérez. The classical theory of minimal surfaces. Bull. Amer. Math. Soc. 48 (2011) 325-407. MR 2801776.
Abstract, references, and article information   
View Article: PDF

[6] Misha Gromov. Crystals, proteins, stability and isoperimetry. Bull. Amer. Math. Soc. 48 (2011) 229-257. MR 2774091.
Abstract, references, and article information   
View Article: PDF

[7] Simon Brendle and Richard Schoen. Curvature, Sphere Theorems, and the Ricci flow. Bull. Amer. Math. Soc. 48 (2011) 1-32. MR 2738904.
Abstract, references, and article information   
View Article: PDF

[8] Michael Hutchings. Taubes's proof of the Weinstein conjecture in dimension three. Bull. Amer. Math. Soc. 47 (2010) 73-125. MR 2566446.
Abstract, references, and article information   
View Article: PDF

[9] Daniel S. Freed. Remarks on Chern-Simons theory. Bull. Amer. Math. Soc. 46 (2009) 221-254. MR 2476413.
Abstract, references, and article information   
View Article: PDF

[10] H. Wu. Shiing-shen Chern: 1911--2004. Bull. Amer. Math. Soc. 46 (2009) 327-338. MR 2476416.
Abstract, references, and article information   
View Article: PDF

[11] M. Joachim and D. J. Wraith. Exotic spheres and curvature. Bull. Amer. Math. Soc. 45 (2008) 595-616. MR 2434347.
Abstract, references, and article information   
View Article: PDF

[12] Jeremy Gray and Mario Micallef. About the cover: The work of Jesse Douglas on minimal surfaces. Bull. Amer. Math. Soc. 45 (2008) 293-302. MR 2383307.
Abstract, references, and article information   
View Article: PDF

[13] Edward Witten. From superconductors and four-manifolds to weak interactions. Bull. Amer. Math. Soc. 44 (2007) 361-391. MR 2318156.
Abstract, references, and article information   
View Article: PDF

[14] Juha Heinonen. Nonsmooth calculus. Bull. Amer. Math. Soc. 44 (2007) 163-232. MR 2291675.
Abstract, references, and article information   
View Article: PDF

[15] Maks A. Akivis and Vladislav V. Goldberg. Local algebras of a differential quasigroup. Bull. Amer. Math. Soc. 43 (2006) 207-226. MR 2216110.
Abstract, references, and article information   
View Article: PDF

[16] Dusa McDuff. Floer theory and low dimensional topology. Bull. Amer. Math. Soc. 43 (2006) 25-42. MR 2188174.
Abstract, references, and article information   
View Article: PDF

[17] Sun-Yung Alice Chang. Conformal invariants and partial differential equations. Bull. Amer. Math. Soc. 42 (2005) 365-393. MR 2149088.
Abstract, references, and article information   
View Article: PDF

[18] Michael Atiyah. The impact of Thom's cobordism theory. Bull. Amer. Math. Soc. 41 (2004) 337-340. MR 2058290.
Abstract, references, and article information   
View Article: PDF

[19] Jean E. Taylor. Some mathematical challenges in materials science. Bull. Amer. Math. Soc. 40 (2003) 69-87. MR 1943134.
Abstract, references, and article information   
View Article: PDF

[20] Brian C. Hall. Harmonic analysis with respect to heat kernel measure. Bull. Amer. Math. Soc. 38 (2001) 43-78. MR 1803077.
Abstract, references, and article information   
View Article: PDF

[21] Peter Petersen. Aspects of global Riemannian geometry. Bull. Amer. Math. Soc. 36 (1999) 297-344. MR 1698926.
Abstract, references, and article information   
View Article: PDF

[22] Huai-Dong Cao and Bennett Chow. Recent developments on the Ricci flow. Bull. Amer. Math. Soc. 36 (1999) 59-74. MR 1655479.
Abstract, references, and article information   
View Article: PDF

[23] Paul Schmutz Schaller. Geometry of Riemann surfaces based on closed geodesics. Bull. Amer. Math. Soc. 35 (1998) 193-214. MR 1609636.
Abstract, references, and article information   
View Article: PDF

[24] Suhyoung Choi and William M. Goldman. The classification of real projective structures on compact surfaces. Bull. Amer. Math. Soc. 34 (1997) 161-171. MR 1414974.
Abstract, references, and article information   
View Article: PDF

[25] Daniel W. Stroock. Gaussian measures in traditional and not so traditional settings. Bull. Amer. Math. Soc. 33 (1996) 135-155. MR 1362627.
Abstract, references, and article information   
View Article: PDF

[26] Reese Harvey and H. Blaine Lawson. A theory of characteristic currents associated with a singular connection . Bull. Amer. Math. Soc. 31 (1994) 54-63. MR 1254076.
Abstract, references, and article information   
View Article: PDF

[27] David Hoffman, Fu Sheng Wei and Hermann Karcher. Adding handles to the helicoid . Bull. Amer. Math. Soc. 29 (1993) 77-84. MR 1193537.
Abstract, references, and article information   
View Article: PDF

[28] A. G. Ramm and A. I. Zaslavsky. Singularities of the Radon transform . Bull. Amer. Math. Soc. 28 (1993) 109-115. MR 1168516.
Abstract, references, and article information   
View Article: PDF

[29] Lang-Fang Wu. A new result for the porous medium equation derived from the Ricci flow . Bull. Amer. Math. Soc. 28 (1993) 90-94. MR 1164949.
Abstract, references, and article information   
View Article: PDF

[30] Karsten Grove and Steen Markvorsen. Curvature, triameter, and beyond . Bull. Amer. Math. Soc. 27 (1992) 261-265. MR 1152160.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 219 found      Go to page: 1 2 3 4 > >>